# SDR AALA20010823

- Difficulty date: April 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21172803
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

TUL - FLT 1704 - EN ROUTE ORD-EWR, AT 33,000 FEET, CREW REPORTED DROP IN ALTITUDE TO 10,000 FEET.  DEPLOYED OXYGEN MASKS, AND LANDED EWR WITHOUT FURTHER INCIDENT.  FERRIED AIRCRAFT TUL.  REPLACED NR 1 CABIN PRESSURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
